# SDR QXEA2010063000370

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GPU NOTICED SMOKE COMING FROM DC EXTERNAL POWER RECEPTACLE WHEN GPU POWER  CORD WAS REMOVED. FOUND GROUND WIRE TERMINAL END TO DC INTERNAL POWER RECEPTACLE ATTACHING HARDWARE LOOSE AT STUD CAUSING ARCING. INSPECTED CURRENT LIMITERS AND ASSOCIATED WIRING FOR DEFECTS. NO DEFECTS NOTED. R & R DC EXTERNAL POWER RECEPTACLE AND RECEPTACLE GROUND WIRE IAW AMM TASK 24-42-01-000-801 + 24-42-01-400-801. ALSO REF WM 24-42-00 PG 1, SHEET 1 OF 1. C/W OPS TEST OF THE EXTERNAL DC POWER SYS IAW TASK 24-42-00-710-801. OPS TEST GOOD. RETURNED TO SERVICE.
